# SDR IPXA2017042216351

- Difficulty date: April 16, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N357UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37876
- Aircraft time: 10,073 hours, 3,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869131
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  DENT ON MAIN DECK CARGO FLOOR PANEL BS 1300.  FABRICATE A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
